On the Convergence of Fourier Series with Orthogonal Polynomials inside and on the Closure of a Region

  • F. G. Abdullayev
  • M. Küçükaslan

Abstract

We study the rate of convergence of Fourier series of orthogonal polynomials over an area inside and on the closure of regions of the complex plane.
Published
25.10.2002
How to Cite
Abdullayev, F. G., and M. Küçükaslan. “On the Convergence of Fourier Series With Orthogonal Polynomials Inside and on the Closure of a Region”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 54, no. 10, Oct. 2002, pp. 1299-12, https://umj.imath.kiev.ua/index.php/umj/article/view/4169.
Section
Research articles